# SDR CALA2025081507814

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 70,994 hours, 31,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROCEDURE - SEAT 38C EMERGENCY LIGHT IS INOP. FOUND HARNESS, P/N: BR9631-60, UNDER SEAT BROKEN FROM CONNECTOR. HARNESS IS NSU IN SAT,  RECONNECT HARNESS.  ALL ADJACENT EMERGENCY LIGHTS OPERATE NORMALLY, PLACED ON MEL 3350C.
